# SDR AALA20070418

- Difficulty date: March 2, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 23B INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT AT ROW 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
